Nonexistence of Global Solutions of Some Quasilinear Hyperbolic Equations with Dynamic Boundary Conditions

M. Kirane, S. Kouachi, N. Tatar

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

In this paper the non‐existence of global solutions of two fourth‐order hyperbolic equations with dynamic boundary conditions is considered. The method of proof makes use of the generalized convexity method due to Ladyzhenskaya and Kalantarov [4].

Original languageBritish English
Pages (from-to)139-147
Number of pages9
JournalMathematische Nachrichten
Volume176
Issue number1
DOIs
StatePublished - 1995

Fingerprint

Dive into the research topics of 'Nonexistence of Global Solutions of Some Quasilinear Hyperbolic Equations with Dynamic Boundary Conditions'. Together they form a unique fingerprint.

Cite this